ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Microstrip Antennas

Chatterjee, R and Ganesan, NS (1979) Microstrip Antennas. In: Journal of the Indian Institute of Science, 61 (11). pp. 271-304.

Full text not available from this repository. (Request a copy)
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Publication: Journal of the Indian Institute of Science
Publisher: J Indian Inst Science
Additional Information: Copyright of this article belongs to J Indian Inst Science.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 16 Dec 2010 05:24
Last Modified: 16 Dec 2010 05:24
URI: http://eprints.iisc.ac.in/id/eprint/34521

Actions (login required)

View Item View Item